# SDR 2004UALA00624

- Difficulty date: June 29, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 18,567 hours, 7,072 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Green System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD UNDER AMBER ALERT DUE TO GREEN HYDRAULIC SYSTEM FAILURE. FOUND CUT SEAL ON HYDRAULIC LINE.  REPLACED SEAL, FOUND GREEN RESERVOIR WITH THREE GALLONS OF HYD FLUID.  RESET MANUAL GEAR EXTENSION.  SERVICED SYSTEM TO FULL. RAN ALL HYDRAULIC PUMPS, NO LEAKS FOUND.
